Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Superuke

Just started yesterday..Help Advice?

Hi guys. i'm have been getting acne when i was around 15? they started really small. and few. and cause my mom and sister struggles with acne too. they didnt know how to deal with them. i started using tons of products on and off. different cleansers and bps. salystic acid and tretinion or smth like that. but that didnt help me. i have now alot of tiny pimples and a face that would flare up red sometimes.

so yeah..i was desperate. trying to find a way to cure it. then i came across this site. from yesterday i'm using cetaphil gentle skin cleanser, panoxyl 2.5 and cetaphil moisterizing lotion. i put like half a finger of the bp and when i woke up. i found blood on my forehead. should be my pimple exploded or smth. and my face is really red now. is it normal? there are no flakes tho. mayb due to moisterizer. but its really dry. can anyone help me out here? im 16-17 guy.

Share this post


Link to post
Share on other sites

I've never heard of people bleeding while on The Regimen, but if it was just from a pimple popping, I suppose that makes sense.

This should give you a better idea of how The Regimen will progress: http://www.acne.org/whattoexpect.html

Please keep in mind though, that it's not uncommon for people be on The Regimen for three months or so before seeing significant and consistent clearing. It's a process, not an instant fix.

Share this post


Link to post
Share on other sites

thanks for helping out. this panoxyl thing is really burning me up. its really red. any idea how i can cut down the redness? mayb less bp?

Share this post


Link to post
Share on other sites

How much have you been using? You can get a rough idea of how much you should be using by looking at the pictures here (granted, those are pictures of the Acne.org BP and Neutrogena On The Spot, but they're both 2.5% BPs, so you should be using about the same amount).

You need to start out with a very small amount and slowly work your way up over the course of a month or two.

Share this post


Link to post
Share on other sites

i'm using less then half a finger. but its panoxyl's one . i applied once last night and today morning. its kinda stinging and red right now. should i wash it off? then apply it at night?

Share this post


Link to post
Share on other sites

Don't wash your face more than twice a day--that can be irritating and bring on breakouts.

If what you're using right now seems to be too drying or irritating, try only using it at night for a week before moving up to twice a day. Just take things extra slow.

Share this post


Link to post
Share on other sites

okay i got it. ill be extra careful. anyway my cleanser is cetaphil. is it good? it doesnt have much foam but my face feels clean after using it. and its mild too. doesnt have those tight feeling on the skin.

Share this post


Link to post
Share on other sites

what about panoxyl? people say its too harsh and the cetaphil moisturizing lotion was commented to clog pores but it says its non comedogenic?

Share this post


Link to post
Share on other sites

I've never used PanOxyl, but I know that other people have used it for The Regimen. Like I said, it's just important to find what works for you. If you think the PanOxyl is too harsh, see if you can find a different 2.5% BP that works better for you.

As for the Cetaphil, I've been using it for about six months with no problems. It's the only moisturizer I've found that really works for me. Again, you just have to find something that works for you. Some people might not have good experiences with Cetaphil moisturizer, but that doesn't mean you won't, you know?

Share this post


Link to post
Share on other sites

okay. i got it. is the burning and stinging indicating that the panoxyl is working? personally i dont really like cetaphil's moisterizer's smell. it kinda stinks.

Share this post


Link to post
Share on other sites

I wouldn't say that burning and stinging indicates that it's working. It does indicate that the chemicals are affecting your skin, though, which means it's probably working. BP is a drying agent, so if your skin is drying out, it's doing its thing. Your skin will eventually adjust, and won't be so irritated.

Share this post


Link to post
Share on other sites

hey. i washed my face with cetaphil. i couldnt take it. was super greasy and burning. now i put moisterizer. feels much better. not stingy. just greasy

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×